# SDR DALA2018092545748

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0754869) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STATION 947 TO 967 LBL 33 AND LBL 44, AT PASSENGER COMPARTMENT. INTERCOSTAL BTW STATION 947 TO 967 LBL 33 AND LBL 44, AT PASSENGER COMPARTMENT W2 WAS REPLACED PER B737-800 SRM 51-40-02.
